# SDR ABXA9801057

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 3957174504
- Condition: Corroded
- Location: Bs 1059-1076
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE VENTRAL STAIR RIGHT JAMB STRUCTURE CORRODED BETWEEN STATION 1059 AND 1076.  REPLACED RIGHT JAMB FITTING IAW DC9 SRM 51-30-1, 51-30-2, AND 51-30-5.
